# SDR B4MR98060

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504MG
- Make and model: Boeing 727191
- Aircraft serial: 19395
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND FS 440 STR 21R, STRINGER SPLICE CORRODED.  REMOVED CORROSION IAW SRM 51-10-6.  FOUND OUT OF LIMITS IAW SRM 53-10-1.  TREATED AND PRIMED IAW SRM 51-20-12.  INSTALLED NEW PART IAW SRM 53-10-3.  CORROSION TASK CARD NUMBER C53-111-01.  NON-ROUTINE TASK CARD NUMBER 114079.  AMERICAN INTERNATIONAL AIRWAYS INC (B4MR567J) ACCOMPLISHING COOK AIRCRAFT LEASING WORKSCOPE FOR PURCHASE UPON COMPLETION.
